# SDR USAABB97138

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27146
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - FOUND FLOOR EMERGENCY EXIT LIGHTS INOPERATIVE AT SEATS 2, 13, 18 AND 33.  REPLACED BATTERY PACKS AT ALL SEATS.  (M)
